MathSciNet Relay Station
MathSciNet bibliographic data
MR2206635 14D15 (14A20)
Olsson, Martin C. Deformation theory of representable morphisms of algebraic stacks. Math. Z. 253 (2006), no. 1, 25–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement